Nonexistence results for the Cauchy problem of time fractional nonlinear systems of thermo-elasticity

B. Ahmad, A. Alsaedi, M. Kirane

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We study the nonexistence of global solutions to the Cauchy problem for systems of time fractional parabolic-hyperbolic and time fractional hyperbolic thermo-elasticity equations in Rd. For certain nonlinearities, we present ‘threshold’ exponents depending on the space dimension d. Our proof rests on the test function method.

Original languageBritish English
Pages (from-to)4272-4279
Number of pages8
JournalMathematical Methods in the Applied Sciences
Volume40
Issue number12
DOIs
StatePublished - Aug 2017

Keywords

  • fractional derivative
  • nonexistence of global solutions
  • strongly coupled systems
  • threshold exponent

Fingerprint

Dive into the research topics of 'Nonexistence results for the Cauchy problem of time fractional nonlinear systems of thermo-elasticity'. Together they form a unique fingerprint.

Cite this